# SDR ASOA200801315

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,663 hours, 10,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 SHOWS EVIDENCE OF A CRACK .750 INCH LONG FROM TOP OF HOLE FOR PARKING BRAKE CABLE.   PERFORMED EDDY CURRENT INSPECTION, INDICATION NOTED APPROX .5 INCH,  FAILED NDT.  LT FS 202.75 BULKHEAD WEB REQUIRES REPAIR.  REMOVED PARKING BRAKE CABLE FROM BULKHEAD.  REPAIRED CRACKED BULKHEAD.  APPLIED CORROSION INHIBITING COMPOUND & INSTALLED PARKING BRAKE CABLE.  ADJUSTED CABLE.  OPS TEST OF THE PARKING BRAKE SYS GOOD.  C/W ASA ECTC EO 600-53-217CW.
